# SDR N6WA2023080101

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N539GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10230
- Aircraft time: 40,939 hours, 29,469 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER DOOR CAUTION MSG. DEFERRED L EMERG OVERWING DOOR INDICATION PER MEL 52-70-03 CAT C ON OCN 70082530. AUTH BY MXC
